# SDR SWAA2023041213609

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUTPLATE LOCATION BS 986; RBL 42.5; WL 208<[01] VERIFIED APPLICABILITY FOR SRM 53-70-51-1A-1 REMOVED NUT PLATE AND FOUND CORROSION AT FLOOR BEAM AT BS 986; RBL 42.5; WL 208. EVALUATED AND FOUND FLOOR BEAM OUT LIMITS PER SRM 53-70-51-1A-1.;[02] VERIFIED APPLICABILITY FOR SRM 53-70-51-1A-1 REMOVED NUT PLATE AND FOUND CORROSION AT FLOOR BEAM AT BS 986; RBL 42.5; WL 208. REMOVED CORROSION WITH NEXT MEASUREMENTS L:1' W: .80' D: .060' AND FOUND FLOOR BEAM OUT LIMITS PER SRM 53-70-51-1A-1. USED TOOL ID: ATS2678 DUE: 02/29/24.;[03] VERIFIED APPLICABILITY FOR SRM 53-70-51-1A-1 REMOVED NUT PLATE AND FOUND CORROSION AT FLOOR BEAM AT BS 986; RBL 42.5; WL 208. REMOVED CORROSION WITH NEXT MEASUREMENTS L:1' W: .80' D: .057' AND FOUND FLOOR BEAM OUT LIMITS PER SRM 53-70-51-1A-1. USED TOOL ID: ATS2678 DUE: 02/29/24.;[04] CERTIFIED CORRECTIVE ACTION 1;2; 3;[05] VERIFIED CORRECTIVE ACTION 3;[06] REQUEST NDI TO HFEC ALL NUT PLATE HOLES AND EXISTING HOLES IN REPAIR AREA PER SRM 53-70-51-2R-6 STEP 4-D;[07] HFEC INSPECTED EXISTING HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. DEFECTS FOUND TO REMAIN IN HOLES; MARKED LOCATIONS. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[08] UPDATED STEPS 1 TO 5;[09] UPDATED STEPS 1 TO 6.;[10] TO BE REPAIRED ON FAULT TTG8Q00JD3C3;[11] VERIFIED CORRECTIVE ACTION ITEM 8-10.;[12] MEASUREMENT TABLE VERIFIED;[13] TASK COMPLETE
